MAUDE Adverse Event Report: Microline Surgical, Inc. ReNew Reuseable Long Fenestrated Grasper Tip; Manual Detachable Surgical Instruments

Microline Surgical, Inc. ReNew Reuseable Long Fenestrated Grasper Tip; Manual Detachable Surgical Instruments
Model Number 3261
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The tip broke inside of patient, all pieces were retrieved and patient is doing well.
 
Additional Manufacturer Narrative
Microline is awaiting return of the device so an investigation can be performed.

Brand Name
ReNew Reuseable Long Fenestrated Grasper Tip
Common Device Name
Manual Detachable Surgical Instruments
Manufacturer (Section D)
Microline Surgical, Inc.
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer (Section G)
Microline Surgical
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand-davis
50 dunham rd
suite 1500
beverly, MA 01915
MDR Report Key50116233
Report Number1223422-2026-00008
Device Sequence Number10039954
Product Code GEI
UDI-Device Identifier00811099011699
UDI-Public00811099011699
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K974066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3261
Device Catalogue Number3261
Device Lot NumberUnknown
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown